# SDR 2010F00182

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEATS LOCATED IN ROW 11E ON ACFT WERE NOT BOLTED DOWN PROPERLY.  ALL (3) SEATS ROCKED BACK AND FORTH DURING THE FLIGHT. THIS ROW OF SEATS MAY NOT WITHSTAND A HARD LANDING OR IMPACT IN IT'S CURRENT CONDITION.
